Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Tranexamic acid and low mood.

(4 Posts)
HereInMyHead Sun 08-Jan-17 19:34:59

Does anyone take this and find that it affects your mood?

Idefix Sun 08-Jan-17 20:52:39

Never had this problem <or any side effects, apart from much reduced bleeding> in the three years I have been taking it.

crankyhousewife Sun 08-Jan-17 22:39:04

I suffer with depression and have never noticed it affecting my mood.

jalopy Mon 09-Jan-17 09:36:23

Perhaps a symptom of anaemia or low iron levels? I presume you are on that medication for heavy flow? Just a thought.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: